# SDR ASAA2016062217199

- Difficulty date: June 22, 2016
- Submitted: July 1, 2016
- Operation: Air carrier
- Aircraft: N403AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41730
- Aircraft time: 14,596 hours, 4,711 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 143A7501192
- Condition: Corroded
- Location: Bs 500c
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT RT TRANSITION PANEL HAS EXFOLIATED CORROSION AT BS 500C+10. ACFT GROUNDED.  REMOVED DAMAGED AREA FWD CARGO COMPARTMENT RT TRANSITION PANEL FROM BS 500A IAW SRM 53-00-53-2R-5 REPAIR 5.  LOCATED AND DRILLED TRANSITION PANEL REPAIR PARTS IAW SRM 53-00-53-2R-5 REPAIR 5.  ALODINED AND PRIMED REPAIR PARTS IAW 51-20-01.  INSTALLED FWD CARGO COMPARTMENT RT TRANSITION PANEL REPAIR PARTS IAW SRM 53-00-53-2R-5 REPAIR 5 AND SRM 51-40-02.
